# SDR 20000522AP008

- Difficulty date: November 15, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, CORROSION ON FRAME AND SHEAR FOOT STATION 660L 34L - 34R MID ACCY COMPT.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED FRAME IAW DC-8 SRM 53-1-5.  TREATED, PRIMED AND INSTALLED IAW DC-8 SRM 51-1-8, 51-1-21.  (M)
